# SDR SWAA2021011338543

- Difficulty date: December 10, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR FWD CORNER PLATE AT FWD GALLEY AREA.  REPLACED ENTRY DOOR FWD CORNER PLATE AT FWD GALLEY AREA, IAW B737-700 AMM 53-11-01-420-801.
